# SDR VJ3R2014101300601

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 25,035 hours
- Engine: Cont IO520BB
- Engine time: 337 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0909
- Condition: Failed
- Location: Nav Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE NAV LIGHT WAS INOPERATIVE.  THE TECHNICIAN TROUBLESHOT THE SYSTEM AND DISCOVERED THE NAV LIGHT FAILED.  THE TECHNICIAN REPLACED THE NAV LIGHT CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
